# SDR R61A201911081213

- Difficulty date: October 13, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 17010788401
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NLG STEERING MANIFOLD BRACKET HAS SIGNS OF CORROSION. REMOVED AND REPLACED NLG STEERING MANIFOLD BRACKET PER SRM 51-40-08.  SEE EAMS W/O H6997 SN 158 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
